×

Suites pseudo-aléatoires et critères d’équirépartition modulo un. (French) Zbl 0207.05801


MSC:

11K06 General theory of distribution modulo \(1\)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Bass [1] Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires . Bull. Soc. Math. Fr. 87, (1959), p. 1-64. · Zbl 0092.33404
[2] J. Bass et J.P. Bertrandias [2] Moyennes de sommes trigonométriques et fonctions d’autocorrélation . C.R. Acad. Se., 245, (1957), p. 2457-2459. · Zbl 0078.32001
[3] J.P. Bertrandias [3] Fonctions pseudo-aléatoires et fonctions presque périodiques . C. R. Acad. Sc., 255 (1962), p. 2226-2228. · Zbl 0106.11801
[4] J. Cigler [4] Über eine Verallgemeinerung des Hauptsatzes der Theorie der Gleichverteilung . J. reine angew. Math., 210, (1962), p. 141-147. · Zbl 0117.28402
[5] J. Cigier et G. Helmberg [5] Neuere Entwicklungen der Theorie der Gleichverteilung . Jahresb. d. D.M.V., 64, (1961), p. 1-50. · Zbl 0109.03404
[6] E. Hlawka [6] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen - Rend . Cire. Mat. Palermo, 4, (1955), p. 33-47. · Zbl 0065.26402
[7] E. Hlawka [7] Erbliche Eigenschaften in der Theorie der Gleichverteilung . Publ. Math., Debrecen, 7, (1960), p. 181-186. · Zbl 0109.27501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.